# SDR SIMA20250614001

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,488 hours, 27,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 17152666801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP MISSING BETWEEN SEATS 4A AND 8CA INSTALLED EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. NO FURTHER DEFECT NOTED.
